Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have nerve pain in leg. Had nerve blocks in back, hip, and leg and had a stimilator inserted. Losing weight. Concerned

I have had nerve pain in my left leg for 18 months. I have had nerve blocks in my back, hip, and leg and in December had a stimilator inserted. Before this I had MRI s to find the problem. I have try Gabapentin and another which I cannot remember the name. My problem is with that I am still in pain 24 hous a day. I am looking for someone who would look at my MRI s and suggest what else can be done. I have lost weight due to the above and currently sit at 45kg. I would like to know if it is at all possible to meet with you. Fay my email address is YYYY@YYYY
Asked On : Sun, 6 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking HCM
I appreciate your concern, this is the public forum here you can post your query regarding your health issue as you have stated here, but you have not given detail otherwise I would help you, it is better to post the detail next time and we would be happy to answer your question with the best of our knowledge, hope this information helps you have a nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor